# SDR ABXA20160301037

- Difficulty date: March 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 10DT1440U4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK T FITTING IS CORRODED AT THE LOWER BOLT HOLE, STATION 955 RT SIDE.  R & R T  ANGLE FITTING IAW EA 53500014-003 STEP 15 - 16, & SRM 51-40-02.  CORRODED LEVEL 2, PN 11DT1440U4, PART NAME, T FITTING, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 52DR.  ACFT WAS GNDED.
